MathSciNet Relay Station
MathSciNet bibliographic data
MR136709 28.80 (52.50)
Busemann, Herbert Areas in affine spaces. III. The integral geometry of affine area. Rend. Circ. Mat. Palermo (2) 9 1960 226–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement